# SDR CA140318005

- Difficulty date: March 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 43,332 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT BETWEEN FL310 TO FL260 FLIGHT DECK CREW AND CABIN CREW NOTED A STRONG ODOR OF SMOKE.  ODOR DISSIPATED BUT REOCCURRED BRIEFLY AT 3000 FT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND SNAG ENTERED IN LOG BOOK.   INSPECTED FWD ENGINE COMPCOMPARTMENT FOUND NO FAULT.  PERFORMED 2 ENGINE RUN FOR 10 MINUTES WITH EACH PACK RUNIING FOR 5 MINUTES.  NO ODOR OF SMOKE OBSERVED, ACFT IS OK FOR SERVICE.
